# SDR RAIA201303220001

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 32,124 hours, 29,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE OVERHEAD EMERGENCY EXIT LIGHT AT SEAT 12A WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD EMERGENCY EXIT LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
